# SDR DALA2021102006472

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 AAI FINDING-LH MLG FORWARD HINGE FITTING LUG, FORWARD FACE INCORRECTLY DOCUMENTED AS AFT FACE, SHEET 5, STEP 3, ERA # 481882-14D REVISION B. CORRECTIVE ACTION: ENGINEERING WAS CONTACTED FOR THIS ERROR, FOR WHICH THE SHEET 5 STEP 3 ER/A #481882-14AD REV.B, WAS UPDATED ON ER/A #481882- 14AD REV.C SHEET 5, STEP 3, JOB COMPLETE.
